# SDR REXA2021080600548

- Difficulty date: July 21, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Part number: SH6703181115
- Condition: Cracked
- Location: Bs 280-295 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280-295 DOOR LINTEL STR 3L IS CRACKED JUST AFT OF F.S. 280 - REFERANCE EO# R53568 (WILL SUBMIT ADDITIONAL FORM WITH CORRECTIVE ACTION)
